From Nick Dekker, De Kelders.

 

 

                                                Primum, Non Nocere!

 

 

To Dr. X.

 

The 11/06/2013 you prescribed for me 5 tablets of Tavaloxx 750 in order to combat a bladder infection. After the fourth day when I had taken the fourth pill, I had become a cripple with severe tendinitis in the left Achilles tendon and something like a gout affliction in the right foot with a third of that foot very swollen and inflamed. Pain in both feet. I still ate the last pill the fifth day as I did not want to interrupt an antibiotic treatment but by that time I had already figured out that the damage to my feet was caused by the Tavaloxx pills, as I do not accept coincidences. Cause and effect is my reasoning.

In fact, when I read the paper supplied with the pills I saw that a damaged Achilles heel was a well-known side effect caused by the quinolones, which are the ingredients of Tavaloxx. I also found out that no medication exists to cure the damage done to my feet because no one knows how the damage is caused, least of all Cipla, the manufacturer, who pretends not to know the percentage of the people so afflicted using their medication. A few days later, tests showed that the bacterial bladder infection had disappeared but I still could not walk, a heavy price to pay for a thimble full of dead bacteria.

I further found out that this particular side effect has been known for the last 30 years and some medical practitioners consider the effects to be irreversible which would mean that I would remain a cripple for the rest of my life. However, I am convinced that the biological notions of medical practitioners can be disregarded; nevertheless it will take pain and quite some time before I have my old carcass functioning again, more or less.

What I find incredible that these crippling side effects of Tavaloxx can be read about anywhere but that medical doctors prescribe this poison to tens of thousands of their guinea pigs, who keep on going back and paying their poisoners.

 

 

 

‘Effect of Quinolones on Muscle Fibre’. If you go into the net with this title you’ll find a vast amount of horror stories caused by this medication. Some debilitating reactions have taken place 6 months after the ingestion of these toxic pills. Possibly I might have some more unpleasant reactions after having been ‘tavaloxed’.


Category: Uncategorized

2 Responses to Another Doctor Story

  1. Jack Dekker says:

    No good Nick, I always look on the net when I get some medication, don’t trust the medical labs. Remember the stuff that they gave pregnant women and the kids were born without legs or arms. Recently, breast implants, France. Well I hope you get over it, at our age we don’t need that crap, hard enough without that.
    Beterschap
    Jaap

  2. Henry Waltmore says:

    My word Nick.

    Stumbled upon this by accident (and fortunately not injured).

    Although I sympathise with your experience, I do think that you should spend your time writing books and not subject yourself to googleanian practises about subjects. As well as READ the inserts that comes with medication – a simple habit.

    And Jack / Jaap – the use of alcohol has many adverse effect even on unborn babies. Interesting how people like you always refer to and quote the worse of the worst things.

    Live Life – it is an unpaid for treasure.

    Henry.

Leave a Reply

Your email address will not be published. Required fields are marked *

Shopping Cart

Your shopping cart is empty
Visit the shop


Read my Blog: Weekly comment on the Human Condition



For more information on COVID-19 and government regulation: Click here